Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cut sets in totally nonaposyndetic continua


Author: Edward E. Grace
Journal: Proc. Amer. Math. Soc. 9 (1958), 98-104
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095458-X
MathSciNet review: 0095458
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Jones, Concerning non-aposyndetic continua, Amer. J. Math. vol. 70 (1948) pp. 403-413. MR 0025161 (9:606h)
  • [2] -, Concerning aposyndetic and non-aposyndetic continua, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 137-151. MR 0048797 (14:71b)
  • [3] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [4] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications. vol. 28, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095458-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society